Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 185, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2011, 2:15 AM CDT for 5 parishes in Louisiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 2:15 AM CDT (07:15 UTC)
- Expired
- Apr 27, 2011, 3:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 7.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 23.5
The text
As transmitted, in the capitals the NWS used until 2016.
329
WUUS54 KSHV 270715
SVRSHV
LAC021-043-059-069-127-270815-
/O.NEW.KSHV.SV.W.0185.110427T0715Z-110427T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF COLUMBIA...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
EAST CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
* UNTIL 315 AM CDT
* AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTGOMERY...OR 17 MILES EAST OF NATCHITOCHES...AND MOVING EAST AT
75 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OLLA...MIDWAY...JENA...CLARKS AND GRAYSON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3192 9191 3192 9200 3133 9200 3132 9209
3136 9208 3140 9214 3147 9216 3148 9220
3138 9262 3141 9269 3151 9272 3144 9283
3189 9302 3218 9189
TIME...MOT...LOC 0713Z 258DEG 70KT 3172 9273
$$
242 follow-up statements
210
WWUS54 KSHV 270743
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 AM CDT WED APR 27 2011
LAC069-270753-
/O.CAN.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
NATCHITOCHES LA-
243 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NATCHITOCHES PARISH IS
CANCELLED...
LAT...LON 3144 9242 3151 9245 3166 9233 3180 9243
3198 9239 3211 9197 3192 9191 3192 9200
3133 9200 3132 9209 3136 9208 3140 9214
3147 9216 3148 9220
TIME...MOT...LOC 0743Z 258DEG 70KT 3183 9206
$$
LAC021-043-059-127-270815-
/O.CON.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
CALDWELL LA-WINN LA-GRANT LA-LA SALLE LA-
243 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR LA SALLE...GRANT...WINN AND CALDWELL PARISHES...
AT 239 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF OLLA...OR 20 MILES SOUTH
OF COLUMBIA...MOVING EAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3144 9242 3151 9245 3166 9233 3180 9243
3198 9239 3211 9197 3192 9191 3192 9200
3133 9200 3132 9209 3136 9208 3140 9214
3147 9216 3148 9220
TIME...MOT...LOC 0743Z 258DEG 70KT 3183 9206
$$
24625
WWUS54 KSHV 270757
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
257 AM CDT WED APR 27 2011
LAC021-127-270807-
/O.CAN.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
CALDWELL LA-WINN LA-
257 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WINN AND CALDWELL PARISHES IS
CANCELLED...
LAT...LON 3146 9235 3155 9227 3154 9219 3158 9214
3165 9219 3176 9210 3180 9202 3133 9200
3132 9209 3136 9208 3140 9214 3147 9216
3148 9220
TIME...MOT...LOC 0757Z 258DEG 70KT 3188 9174
$$
LAC043-059-270815-
/O.CON.KSHV.SV.W.0185.000000T0000Z-110427T0815Z/
GRANT LA-LA SALLE LA-
257 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR LA SALLE AND GRANT PARISHES...
AT 254 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
22 MILES NORTHEAST OF JENA...OR 23 MILES SOUTHEAST OF COLUMBIA...
MOVING EAST AT 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3146 9235 3155 9227 3154 9219 3158 9214
3165 9219 3176 9210 3180 9202 3133 9200
3132 9209 3136 9208 3140 9214 3147 9216
3148 9220
TIME...MOT...LOC 0757Z 258DEG 70KT 3188 9174
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 1:17 AM CDT, 58 minutes earlier.
Area forecast discussion, Apr 27, 1:17 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT WED APR 27 2011
.UPDATE...
UPDATED ZONES TO CLEAR HARRISON...PANOLA...RUSK AND CHEROKEE
COUNTIES FROM TORNADO WATCH #223 AND ALL OF OUR SOUTHERN ARKANSAS
COUNTIES FROM TORNADO WATCH #222. REDEVELOPMENT IS UNCERTAIN ATTM
ACROSS NE TX BUT THE AIRMASS HAS BEEN WORKED OVER PRETTY WELL.
KEPT CHANCE POPS GOING WHERE THE WATCH IS NO LONGER IN EFFECT AND
BEEFED POPS UP TO LIKELY CATEGORY WHERE THE WATCH REMAINS IN
EFFECT. ALSO LOWERED TEMPERATURES ACROSS THE NORTHWEST HALF OF THE
REGION INCLUDING NE TX/SW AR AND WELL AS PORTIONS OF NORTH CENTRAL
LOUISIANA WHERE CURRENT TEMPS WERE ALREADY BELOW FCST MINS.
ALSO CANCELLED THE FLASH FLOOD WATCH FOR OUT NORTHERN AREAS AS
ADDITIONAL FLASH FLOODING IS NOT LIKELY THROUGH THIS MORNING.
WILL ADDRESS LAKE WIND ADVISORY WITH THE ROUTINE 4 AM PACKAGE.
UPDATED ZONES ALREADY SENT...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 79 53 79 53 87 / 30 10 0 0 0
MLU 81 52 75 50 84 / 40 10 0 0 0
DEQ 70 43 76 46 83 / 50 10 0 0 0
TXK 74 49 77 52 84 / 40 10 0 0 0
ELD 75 47 77 48 84 / 50 10 0 0 0
TYR 75 52 78 54 83 / 10 10 0 0 0
GGG 79 51 78 52 85 / 20 10 0 0 0
LFK 82 53 82 51 86 / 10 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
&&
13Hazardous weather outlook, Apr 26, 12:00 PM CDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Local storm report, Apr 27, 1:23 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
123 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL NATCHITOCHES 31.76N 93.10W
04/27/2011 E0.75 INCH NATCHITOCHES LA TRAINED SPOTTER
DIME SIZE HAIL AND 40 MPH WINDS WERE MEASURED IN
NATCHITOCHES.
0100 AM TSTM WND DMG NATCHITOCHES 31.76N 93.10W
04/27/2011 NATCHITOCHES LA LAW ENFORCEMENT
SEVERAL TREES WERE DOWNED THROUGHOUT THE PARISH.
&&
15Local storm report, Apr 27, 1:40 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG GENEVA 31.47N 93.93W
04/27/2011 SABINE TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ALONG HIGHWAY 21 NEAR HIGHWAY
103...AS WELL AS FM 330 AND FM 1751
1240 AM TSTM WND DMG 4 N MANY 31.62N 93.47W
04/27/2011 SABINE LA BROADCAST MEDIA
ROOF OFF OF A HOME NORTH OF MANY AT 390 BRUMLEY ROAD.
POWERLINES DOWN AT THIS LOCATION AS WELL. POSSIBLE
TORNADO.
&&
15Local storm report, Apr 27, 1:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND DMG 9 NW MONTGOMERY 31.76N 93.00W
04/27/2011 NATCHITOCHES LA TRAINED SPOTTER
A HOME WAS SEVERE DAMAGED NEAR NANTACHIE CREEK ON
HARRISONBURG ROAD. POSSIBLE TORNADO.
&&
15Local storm report, Apr 27, 1:52 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND DMG 9 NW MONTGOMERY 31.76N 93.00W
04/27/2011 NATCHITOCHES LA TRAINED SPOTTER
A HOME WAS SEVERELY DAMAGED NEAR NANTACHIE CREEK ON
HARRISONBURG ROAD BETWEEN BLACK MOUNTAIN ROAD AND THE
KIMBRELL CEMETARY JUST WEST OF THE WHEELING COMMUNITY.
NUMEROUS TREES DOWN ACROSS THE AREA AS WELL. POSSIBLE
TORNADO.
&&
15Local storm report, Apr 27, 1:53 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD MONROE 32.51N 92.08W
04/27/2011 OUACHITA LA AMATEUR RADIO
WATER IN HOMES ON MALLERY PLACE IN MONROE.
&&
15Local storm report, Apr 27, 2:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
205 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 1 SE NATCHEZ 31.66N 93.03W
04/27/2011 NATCHITOCHES LA BROADCAST MEDIA
NUMEROUS TREES DOWN NEAR NATCHEZ. TREES DOWN THROUGH A
ROOF OF A HOME ON HIGHWAY 494 JUST SOUTHEAST OF NATCHEZ.
POSSIBLE TORNADO.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:10 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 50 min |
| Apr 26, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 57 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 23 min |
| Apr 26, 7:41 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 49 min |
| Apr 26, 7:44 PM CDT | Tornado Warning | SHV | Bossier, Webster | 46 min |
| Apr 26, 8:25 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 50 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, De Soto, Natchitoches, Red River | 45 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | SHV | Bienville, Claiborne, Webster | 32 min |
| Apr 26, 8:52 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 38 min |
| Apr 26, 9:05 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Apr 26, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson | 50 min |
| Apr 26, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 44 min |
| Apr 26, 9:25 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 35 min |
| Apr 26, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 49 min |
| Apr 26, 9:49 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 41 min |
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 49 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Ouachita | 46 min |
| Apr 26, 10:02 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 43 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Union | 46 min |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 46 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | SHV | Jackson, Ouachita | 42 min |
| Apr 26, 10:37 PM CDT | Tornado Warning | SHV | Ouachita | 23 min |
| Apr 26, 10:46 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Red River, Union | 44 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Apr 26, 10:54 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 51 min |
| Apr 26, 10:57 PM CDT | Tornado Warning | SHV | Claiborne, Union | 45 min |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 61 min |
| Apr 26, 11:28 PM CDT | Tornado Warning | SHV | Jackson, Ouachita, Union | 47 min |
| Apr 26, 11:31 PM CDT | Flash Flood Warning | SHV | Jackson, Lincoln, Ouachita | 4 hr |
| Apr 26, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 56 min |
| Apr 27, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more | 61 min |
| Apr 27, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 67 min |
| Apr 27, 12:39 AM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 46 min |
| Apr 27, 1:05 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 44 min |
| Apr 27, 1:05 AM CDT | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 55 min |
| Apr 27, 1:16 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more | 59 min |
| Apr 27, 1:33 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 42 min |
| Apr 27, 1:44 AM CDT | Tornado Warning | SHV | Caldwell, LaSalle | 31 min |
| Apr 27, 2:00 AM CDT | Tornado Warning | SHV | Sabine | 47 min |
| Apr 27, 3:27 AM CDT | Flash Flood Warning | SHV | Jackson, Ouachita | 6 hr |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 38 min |
| Apr 27, 7:30 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.